`a`

Existence of sliding motions for nonlinear evolution equations in Banach spaces

Pages: 477 - 487, Issue special, November 2013

 Abstract        References        Full Text (335.6K)          

Laura Levaggi - Free University of Bolzano/Bozen, Piazza Università 1, 39100 Bolzano, Italy (email)

1 G. Bartolini and T. Zolezzi, Control of nonlinear variable structure systems, J. Math. Anal. Appl., 118 (1986), 42-62.       
2 S. Drakunov and Ü. Özgüner, Generalized sliding modes for manifold control of distributed parameter systems, in "Variable Structure and Lyapunov Control", Zinober, Alan S. I. (ed.), Lect. Notes Control Inf. Sci., 193, Springer-Verlag, Berlin, 1994, pp. 109-131.
3 S. V. Drakunov and V. I. Utkin, Sliding mode control in dynamic systems, Internat. J. Control, 55 (1992), 1029-1037.       
4 A. F. Filippov, "Differential Equations with Discontinuous Righthand Sides," Mathematics and its Applications (Soviet Series), vol. 18, Kluwer Academic Publishers Group, Dordrecht, 1988.       
5 P. Grisvard, "Elliptic Problems in Nonsmooth Domains," Monographs and Studies in Mathematics, vol. 24, Pitman (Advanced Publishing Program), Boston, MA, 1985.       
6 L. Levaggi, Infinite dimensional systems' sliding motions,} Eur. J. Control, 8 (2002), 508-516.
7 L. Levaggi, Sliding modes in Banach spaces, Differ. Integral Equ., 15 (2002), 167-189.       
8 L. Levaggi, High-gain feedback and sliding modes in infinite dimensional systems, Control Cybernet., 33 (2004), 33-50.       
9 L. Levaggi, Variable structure control for parabolic evolution equations, in "Proceedings of the 44th IEEE Conference on Decision and Control and European Control Conference (CDC-ECC '05)," Dec. 2005, pp. 1234-1239.
10 J.-L. Lions, "Quelques Méthodes de Résolution des Problèmes aux Limites Nonlinéaires," (French) Dunod; Gauthier-Villars, Paris 1969 xx+554 pp.       
11 J. L. Lions, "Optimal Control of Systems Governed by Partial Differential Equations," Translated from the French by S. K. Mitter. Die Grundlehren der mathematischen Wissenschaften, Band 170 Springer-Verlag, New York-Berlin 1971.       
12 Y. Orlov, Discontinuous unit feedback control of uncertain infinite-dimensional systems, IEEE Trans. Automat. Control, 45 (2000), 834-843.       
13 Y. Orlov and D. Dochain, Discontinuous feedback stabilization of minimum-phase semilinear infinite-dimensional systems with application to chemical tubular reactor, IEEE Trans. Automat. Control, 47 (2002), 1293-1304.       
14 Y. Orlov, Y. Lou and Panagiotis D. Christofides, Robust stabilization of infinite-dimensional systems using sliding-mode output feedback control, Internat. J. Control, 77 (2004), 1115-1136.       
15 Y. Orlov, A. Pisano and E. Usai, Continuous state-feedback tracking of an uncertain heat diffusion process, Systems Control Lett., 59 (2010), 754-759.       
16 Y. Orlov and V. Utkin, Use of sliding modes in distributed system control problems, Automat. Remote Control, 43 (1982), 1127-1135 (1983).       
17 Y. Orlov and V. Utkin, Sliding mode control in indefinite-dimensional systems, Automatica J. IFAC, 23 (1987), 753-757.       
18 Y. Orlov and V. Utkin, Unit sliding mode control in infinite-dimensional systems, Adaptive learning and control using sliding modes. Appl. Math. Comput. Sci., 8 (1998), 7-20.       
19 A. Pisano, Y. Orlov and E. Usai, Tracking control of the uncertain heat and wave equation via power-fractional and sliding-mode techniques, SIAM J. Control Optim., 49 (2011), 363-382.       
20 R. E. Showalter, "Monotone Operators in Banach Space and Nonlinear Partial Differential Equations," Mathematical Surveys and Monographs, vol. 49, American Mathematical Society, 1997.       
21 V. Utkin, "Sliding Modes in Control and Optimization," Communications and Control Engineering Series, Springer-Verlag, Berlin, 1992.       
22 E. Zeidler, "Nonlinear Functional Analysis and its Applications. II/A," Linear monotone operators. Translated from the German by the author and Leo F. Boron. Springer-Verlag, 1990.       
23 E. Zeidler, "Nonlinear Functional Analysis and its Applications. II/B," Nonlinear monotone operators. Translated from the German by the author and Leo F. Boron. Springer-Verlag, New York, 1990.       
24 T. Zolezzi, Variable structure control of semilinear evolution equations, in "Partial Differential Equations and the Calculus of Variations", Vol. II, Progr. Nonlinear Differential Equations Appl., Birkhäuser, Boston, MA, 1989, pp. 997-1018.       

Go to top